# SDR SWAA2025060969311

- Difficulty date: May 9, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 51,445 hours, 31,499 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOACTED STAB STA 129.50 AND 9 INCH FROM REAR SPAR LT HORIZONTAL STAB 2025-310001<[01] ON STEP 3 AND 4. TOOL USED: ET INSTRUMENT. P/N: NORTEC 600D. S/N: 210136503. DUE DATE: 24-JUL-25.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 200053402; DUE DATE: 16-SEP-25.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 200053402; DUE DATE: 16-SEP-25.;[04] PERFORMED REPAIR INSPAR RIB LOCATED STAB STA 129.50 AND 9 INCH FROM REAR SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED REPAIR INSPAR RIB LOCATED STAB STA 129.50 AND 9 INCH FROM REAR SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFF BELOW. RII.
